# SDR UALA2009101203187

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 63,123 hours, 23,616 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2073771001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT FLOOR LIGHTING IN AFT OF AIRCRAFT IS COMING UP.  REPLACED DAMAGED COVER SECTION.  EMERGENCY LIGHTS TEST GOOD.
